| Model Number |
02.12.0210FR |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 september 2020 lot 1810387: (b)(4) items manufactured and released on 11-mar-2019.Expiration date: 2024-02-27.No anomalies found related to the problem.To date, 74 items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in reporting instability due to loose ligaments.The cause of the loose ligaments is unknown.The surgeon revised the sphere insert flex right 10mm s2 to a gmk-sphere tibial insert - flex s4l - 17mm 1 year and 1 month after surgery.The surgery was completed successfully.